The Effect Of High-fat Foods On The Platelet Count In The Body?

Illustration of The Effect Of High-fat Foods On The Platelet Count In The Body?
Illustration: The Effect Of High-fat Foods On The Platelet Count In The Body? i.ndtvimg.com

want to ask, can eating foods high in fat or carbohydrates cause the platelet count to decrease? Why?

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Platelets or platelets are one of the components in the blood, apart from red blood cells and white blood cells. Platelets function to help blood clot so that excessive bleeding does not occur. Platelets have a normal number of 150,000-450,000 / microliter of blood, and a decrease in platelet count below 150,000 is categorized as thrombocytopenia.

This condition often causes no symptoms. Wherever if there is, the symptom is bleeding. Such as nosebleeds, bleeding gums, sudden bruising, and sores that are difficult to heal or keep flowing. The cause of thrombocytopenia can occur due to two things, namely the body does not produce enough pieces of blood, or it is destroyed by certain diseases. Specifically, these two things can be caused by:

Viral infections such as HIV, chicken pox and hepatitis C Blood cancer Side effects of drugs Immune system disorders Long-term exposure to chemicals Excessive alcohol consumption Pregnancy Bacteria in the blood Certain blood diseases

So as to your question, so far foods high in fat and carbohydrates have no effect on reducing thrombocytopenia. If you or an acquaintance is on a diet high in fat and carbohydrates and when their blood is checked, they have low platelet levels, this could be just a coincidence and you must find out what physical condition causes it. So, hopefully it answers your question.

dr. Amadeo D. Basfiansa

: by

Related Question

Change Skin Color?

Change Skin Color?

(1 year ago)

Hello, I want to ask. I am confused, my skin color can change depending on the temperature. When it is cold, my skin looks very dark. Meanwhile, if the temperature is warm or hot, ...

Why Is My Face Twitching On My Left Side For 3 Weeks?

Why Is My Face Twitching On My Left Side For 3 Weeks?

(1 year ago)

Hello. Dr. Kartika I am 33 years old … my face is moving to the left. I went to a specialist Dr. neural nerve at 2 mg diazepam. please explain...

(1 year ago)

...

Leave a Reply

Your email address will not be published. Required fields are marked *